# SDR UPS07549503

- Difficulty date: February 22, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 20,691 hours, 13,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT FUSELAGE FRAME STA 1340 STR 26R.  COMPLIED WITH EA 757-5262-27-A1614, & UPS EO B757-5310-26361-A.
